# SDR AALA20050252

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Inoperative
- Location: Right & Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

DFW - PRESSURIZATION LOSS AT CRUISE (34,000).  BOTH PACKS WENT TO ZERO FLOW.  STARTED DESCENT PERFORMED PROCEDURES BUT NO HELP.  DROPPED 02 MASKS IN BACK.  PACKS BEGAN TO WORK AGAIN BETWEEN 8000 AND 6000 FEET.  FLOW ON METERS BEFORE CABIN PRESSURIZED DOWN TO AROUND 4000 THEN THE LEFT FLOW BEGAN TO BACK OFF TO MATCH ON THE RIGHT SIDE.  REPLACED BOTH RIGHT AND LEFT ENGINE SINGLE ENGINE CLIMB SWITCH.  PERFORMED SPECIAL ITEM CARD 4354.  SYSTEM GROUND CHECKED NORMAL OPERATION.
